International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 70, Pages 3829-3837

A Tychonoff theorem in intuitionistic fuzzy topological spaces

Doğan Çoker,1 A. Haydar Eş,1 and Necla Turanli2

1Department of Mathematics, Hacettepe University, Beytepe-Ankara 06532, Turkey
2Department of Mathematics Education, Hacettepe University, Beytepe-Ankara 06532, Turkey

Received 23 March 2004; Revised 6 October 2004

Copyright © 2004 Doğan Çoker et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to prove a Tychonoff theorem in the so-called “intuitionistic fuzzy topological spaces.” After giving the fundamental definitions, such as the definitions of intuitionistic fuzzy set, intuitionistic fuzzy topology, intuitionistic fuzzy topological space, fuzzy continuity, fuzzy compactness, and fuzzy dicompactness, we obtain several preservation properties and some characterizations concerning fuzzy compactness. Lastly we give a Tychonoff-like theorem.